# SDR USAA089904

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 5260 · Entrance Stairs
- Part: Chain
- Part number: F2523
- Condition: Broken
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EXIT DOOR HOLD-OPEN CHAIN BROKEN.  INSTALLED NEW HOLD-OPEN CHAIN.  (M)
